Polarizability of a tri-isotropic sphere

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Polarizability of a tri-isotropic sphere. / Sihvola, Ari.

julkaisussa: Physical Review E, Vuosikerta 64, 2001, s. 1-4.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Sihvola, Ari. / Polarizability of a tri-isotropic sphere. Julkaisussa: Physical Review E. 2001 ; Vuosikerta 64. Sivut 1-4.

Bibtex - Lataa

@article{8200ce2ce152409d93748a69f1f66d99,
title = "Polarizability of a tri-isotropic sphere",
keywords = "electromagnetic theory, electromagnetic theory, electromagnetic theory",
author = "Ari Sihvola",
year = "2001",
language = "English",
volume = "64",
pages = "1--4",
journal = "Physical Review E",
issn = "2470-0045",
publisher = "American Physical Society",

}

RIS - Lataa

TY - JOUR

T1 - Polarizability of a tri-isotropic sphere

AU - Sihvola, Ari

PY - 2001

Y1 - 2001

KW - electromagnetic theory

KW - electromagnetic theory

KW - electromagnetic theory

M3 - Article

VL - 64

SP - 1

EP - 4

JO - Physical Review E

JF - Physical Review E

SN - 2470-0045

ER -

ID: 3501100